MathSciNet Relay Station
MathSciNet bibliographic data
MR1766719 46B20 (46B03 46J10 46L05)
Freedman, Walden; Ülger, Ali The Phillips properties. Proc. Amer. Math. Soc. 128 (2000), no. 7, 2137–2145 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement